C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, DUAL-LUMEN, 7F; CHRONIC CATHETERS
Back to Search Results |
| Catalog Number |
0600570 |
| Medical Device Problem Codes |
Fracture (1260); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a chronic catheter placement procedure using indwelling dual lumen hickman catheter.10 days post procedure, the catheter required removal after a small pinhole was discovered in the catheter.The line was removed on the same day.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6), 2026, a patient underwent a chronic catheter placement procedure using indwelling dual lumen hickman catheter.10 days post procedure, the catheter required removal after a small pinhole was discovered in the catheter.The line was removed on the same day.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 7fr hickman d/l catheter was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed on the returned device.A split, was noted on the white luer clamping sleeve, proximal to the luer.The edges of the split on the white luer clamping sleeve were noted to be uneven.A leak from the split on the clamping sleeve was observed when the in-house syringe with dye water was attached to the white luer.Therefore, the investigation is confirmed for the identified fracture issue.However, the investigation is unconfirmed for the reported material puncture or hole issue as more appropriate fracture code has been identified.A definitive root cause could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (device, component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.